On the Uniquely Solvability of Cauchy Problem and Dependences of Parameters for a Certain Class of Linear Functional Differential Equations

Ebiendele Ebosele Peter, Nosakhare Fidelis Uwadia

Page: 1-11
Abstract View: 0 times | Full Article - PDF: 0 times | Review History: 0 times |

Optimal Convex Combination Bounds for Toader Mean

Shao-yun Li, Hui-zuo Xu, Fang Jin

Page: 1-11
Abstract View: 0 times | Full Article - PDF: 0 times | Review History: 0 times |

Two Turán Type Inequalities Related to the Q-exponential Functions

Xiang Kai Dou, Li Yin, Chun Fang Liu

Page: 1-7
Abstract View: 0 times | Full Article - PDF: 0 times | Review History: 0 times |

Generalized a:k:m-Fibonacci Numbers

Lovemore Mamombe

Page: 1-12
Abstract View: 0 times | Full Article - PDF: 0 times | Review History: 0 times |

Numerical Study and Sensitivity Analysis of Ebola Model with Multi-Intervention Strategies in a Heterogeneous Population

Reuben Iortyer Gweryina, Anande Richard Kimbir, Terhemen Aboiyar

Page: 1-19
Abstract View: 0 times | Full Article - PDF: 0 times | Review History: 0 times |